# SDR ASAA2013040594379

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,993 hours, 3,381 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Panel
- Condition: Unknown
- Location: Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND NR 1 ENGINE ALTERNATE MODE LIGHT ON.  REMOVED EEC CONTROL PANEL IN OVERHEAD, CLEANED CONNECTORS,  RECYCLED BREAKERS CYCLED POWER, CONNECTED CONTROL PANEL SYS.  OP CHECKED GOOD.
